MathSciNet Relay Station
MathSciNet bibliographic data
MR320984 54C05 (46E15)
Baker, John Warren Dispersed images of topological spaces and uncomplemented subspaces of $C(X)$. Proc. Amer. Math. Soc. 41 (1973), 309–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement